# SDR ASAA2023031842430

- Difficulty date: March 18, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,453 hours, 11,630 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 186A1401U5
- Condition: Dented
- Location: Lh Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON L/H HORIZONTAL STAB AT STA 170. GROUNDED - YES. DENT OVER RIB WITH TIPPED FASTENERS FOUND TO BE OUT OF LIMITS WITH B737-900 SRM 55-10-01-1A-1. REMOVED L/H HORIZONTAL STABILIZER LEADING EDGE AND END CAP REF. B737-900 AMM 27-41-21. REMOVED DAMAGED AREA ON L/H HORIZONTAL STABILIZER LEADING EDGE SKIN. FABRICATED REAR DOUBLER AND FILLER OUT OF 2024 T3 .050 P0 # 900961 (DOUBLER) AND 2024T3 .040 P0 1054620. DRILLED INITIAL HOLES IN REAR DOUBLER. REF SRM 55-10-01-2R-1, REPAIR 1. ACCOMPLISHED REPAIR REF. SRM 55-10-01-2R-1. REMOVED AND REPLACED DAMAGED RIB REF. SRM 51-40-27. INSTALLED L/H HORIZONTAL STABILIZER LEADING EDGE AND END CAP REF. AMM 27-41-21.
